# SDR 96ZZZX4172

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300R
- Make and model: Beech B100
- Aircraft serial: BE110
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: M22759749
- Condition: Cracked
- Location: Lt/Rt Start/Gen
- Part time: 4,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER/GENERATOR 4-GAUGE WIRES THAT RUN FROM FIREWALL POWER CONNECTOR AND GENERATOR GROUND TO THE STARTER/GENERATOR, WERE FOUND WITH CRACKED INSULATION.  THE CRACKS RUN PARALLEL WITH THE WIRE.  SOME OF THE CRACKS ARE OVER 3 INCHES IN LENGTH EXPOSING THE CENTER CONDUCTOR.  THE CRACKS ARE ON THE OUTSIDE OF BENDS AND IN STRAIGHT SECTIONS.  ON THE LEFT AND RIGHT ENGINES THE WIRE NUMBERS OF THE DEFECTIVE WIRES ARE K2D4, K2F4, P10A4, P10C4, P10E4, K17A4N, K17B4N, AND K17C4N.
